Free Access
Volume 28, Number 6, 1994
Page(s) 667 - 698
Published online 31 January 2017
  1. D. CAI, Reduced continuity finite element methods for hyperbolic equations, Ph. D. Dissertation, Rutgers University, 1991. [Google Scholar]
  2. P. G. CIARLET, The Fintie Element Method for Elliptic Equations, North-Holland, Amsterdam, 1978. [MR: 520174] [Google Scholar]
  3. R. S. FALK and G. R. RICHTER, Analysis of a continuous fimte element method for hyperbolic equations, SIAM J. Numer. Anal., 24 (1987), pp. 257-278. [MR: 881364] [Zbl: 0619.65100] [Google Scholar]
  4. R. S. FALK and G. R. RICHTER, Local estimates for a finite element method for hyperbolic and convection-diffusion equations, SIAM J. Numer. Anal., 29 (1992), pp. 730-754. [MR: 1163354] [Zbl: 0757.65104] [Google Scholar]
  5. M. FORTIN and M. SOULIE, A non-conforming piecewise quadratic finite element on triangles, Internat. J. Numer. Methods Engrg, 19 (1983), pp. 505-520. [MR: 702056] [Zbl: 0514.73068] [Google Scholar]
  6. T. J. R. HUGHES and A. BROOKS, A multidimensional upwind scheme with no crosswind diffusion, in Finite Element Methods for Convection Dominated Flows (T. J. R. Hughes, ed.), AMD (ASME), 1979, pp. 19-35. [MR: 571681] [Zbl: 0423.76067] [Google Scholar]
  7. C. JOHNSON, U. NÄVERT and J. PITKÄRANTA, Finite element methods for linear hyperbolic problems, Comput. Methods Appl. Mech. Engrg, 45 (1984), pp. 285-312. [MR: 759811] [Zbl: 0526.76087] [Google Scholar]
  8. C. JOHNSON and J. PITKÄRANTA, An analysis of the discontinuous Galerkin method for a scalar hyperbolic equation, Math. Comp., 46 (1986), pp. 1-26. [MR: 815828] [Zbl: 0618.65105] [Google Scholar]
  9. P. LESAINT and P. A. RAVIART, On a finite element method for solving the neutron transport equations, in Mathematical Aspects of Finite Elements in Partial Differential Equations (C. de Boor), ed.), Academis Press, New York, 1974, pp. 89-123. [MR: 658142] [Zbl: 0341.65076] [Google Scholar]
  10. W. H. REED and T. R. HILL, Triangular mesh methods for the neutron transport equation, Los Alamos Scientific Laboratory, Report LA-UR-73-479 (1973). [Google Scholar]
  11. G. R. RICHTER, An optimal-order error estimate for the discontinuous Galerkin method, Math. Comp., 50 (1988), pp. 75-88. [MR: 917819] [Zbl: 0643.65059] [Google Scholar]
  12. R. WINTHER, A stable finite element method for first-order hyperbolic systems, Math. Comp., 36 (1981), pp. 65-86. [MR: 595042] [Zbl: 0462.65066] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you